# SDR REXA2020042800561

- Difficulty date: April 4, 2020
- Submitted: April 28, 2020
- Operation: Air carrier
- Aircraft: N195PQ
- Make and model: Cndair CL6002D24
- Aircraft serial: 15195
- Aircraft time: 27,864 hours, 19,729 cycles
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Longeron
- Part number: SH670321034
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FS 349 - FS 364 STR 25R LONGERON CORRODED.
REMOVED CORRODED STR 25R AND INSTALL NEW STR 25R IAW CRJ 900 SRM 51-42-06-001-001-A01 & 51-42-21-001-001-A01 AND 51-40-11-001-001-A01.  WVAC
